Chinese Annals of Mathematics, Series B

, Volume 32, Issue 1, pp 59–68

Transference on some non-convolution operators from euclidean spaces to torus



The authors prove the certain de Leeuw type theorems on some non-convolution operators, and give some applications on certain known results.


n-Torus de Leeuw’s theorem Commutator 

k]2000 MR Subject Classification

42B05 42B15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    de Leeuw, K., On L p multiplier, Ann. of Math., 91, 1965, 364–379.CrossRefGoogle Scholar
  2. [2]
    Stein, E. M. and Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, 1971.MATHGoogle Scholar
  3. [3]
    Kenig, C. and Thomas, P., Maximal operators defined by Fourier multiplier, Studia Math., 68, 1980, 79–83.MATHMathSciNetGoogle Scholar
  4. [4]
    Auscher, P. and Carro, M. J., On relations between operators on ℝn, \( \mathbb{T} \) n and ℤn. Studia Math., 101, 1992, 165–182.MATHMathSciNetGoogle Scholar
  5. [5]
    Fan, D., Multipliers on certain function spaces, Circolo Matematico Di Palermo., Tomo XLIII, 1994, 449–463.CrossRefGoogle Scholar
  6. [6]
    Kaneko, M. and Sato, E., Notes on transference of continuity from maximal Fourier multiplier operators on R n to those on T n. Interdiscip. Inform. Sci., 4, 1998, 97–107.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Liu, Z. and Lu, S., Transference and restriction of maximal multiplier operators on Hardy spaces, Studia Math., 105, 1993, 121–134.MATHMathSciNetGoogle Scholar
  8. [8]
    Chen, D. and Fan, D., Multiplier transformations on H p spaces, Studia Math., 131, 1998, 189–204.MATHMathSciNetGoogle Scholar
  9. [9]
    Fan, D. and Sato, S., Transference on certain multilinear multiplier operators, J. Austral. Math. Soc., 70, 2001, 37–55.MATHCrossRefMathSciNetGoogle Scholar
  10. [10]
    Lacey, M. and Thiele, C., L p estimates on the bilinear Hilbert transform, Ann. of Math., 146(2), 1997, 693–724.MATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    Calderón, A. P. and Zygmund, A., On singular integrals with variable kernels, Applicable Anal., 7, 1977/1978, 221–238.CrossRefMathSciNetGoogle Scholar
  12. [12]
    Hu, G. and Lu, S., The commutator of the Bochner-Riesz operator, Tohoku Math J., 48, 1996, 259–266.MATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Chen, Y. and Ding, Y., L 2 boundedness for commutators of rough singular integral with variable kernel, Rev. Math. Ibe., 24, 2008, 531–547.MATHMathSciNetGoogle Scholar
  14. [14]
    Pérez, C. and Torres, R., Sharp maximal function estimates for multilinear singular integral operators, Contemp. Math., 320, 2003, 323–331.Google Scholar
  15. [15]
    Stein, E. M., Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, 1970.MATHGoogle Scholar

Copyright information

© Editorial Office of CAM (Fudan University) and Springer Berlin Heidelberg 2010

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang University of Science and TechnologyHangzhouChina
  2. 2.Department of MathematicsUniversity of Wisconsin-MilwaukeeMilwaukeeUSA
  3. 3.Department of MathematicsZhejiang UniversityHangzhouChina

Personalised recommendations